# SDR 97ZZZM1125

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 442
- Part time: 36,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED RIVETS AT SKIN LAP 1 O'CLOCK POSITION APPROX 442.  CUTOUT DAMAGED SKIN AND REPAIRED PER SRM FIG 4-29.  REPLACED POPPED RIVETS.
